# SDR DALA2017021301147

- Difficulty date: January 26, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, TWO SMALL PUNCTURE HOLES WERE FOUND UNDER FLOORBOARD 211 AKF. REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-00-2R-R FIG 201, ALSO ALODINE, PRIMED, AND TOPCOATED IAW SRM 51-22-01.
